# SDR CA020912003

- Difficulty date: September 8, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 36,575 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: F15T12WW
- Condition: Burned Out
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) TEMPORARY SMOKE ODOR DURING CLIMB OUT.  ONE GALLEY LIGHT  BURNED OUT AT THE SAME TIME.  NO ECAM WARNING.  MAINTENANCE REPLACED THE GALLEY LIGHTS  AT L1 DOOR AND CHECKED SERVICEABLE PER THE AMM 33-24-11. NO SIGNS OF OVERHEAT DAMAGE ON BALLASTS.
